# SDR USAA2009010590021

- Difficulty date: December 23, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 50,701 hours, 34,140 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546811
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT Q5 MAJOR REPAIR NR 03C10853057/002 LEVEL 2 INTERGRANULAR CORROSION ON FLOORBEAM AT BS986.5, LBL11.5 TO LBL26.5.  REPLACED FLOORBEAM AT BS986.5, LBL11.5 TO LBL26.5 IAW B737 SRM 51-40-02, 53-60-01 REV A & US AIRWAYS TYPICAL REPAIR NR 53-60-01.
